# SDR AALA202503185746

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 95,172 hours, 11,798 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 27044703
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN WOULD NOT PRESSURIZE WITH THE FORWARD OUTFLOW VALVE FULLY CLOSED. UPON ARRIVING AT THE GATE. FOUND OUTFLOW VALVE FULLY OPEN. MAINTENANCE REPLACED OUTFLOW VALVE MOTOR AMM 21-00.
